# SDR DHL2002745009

- Difficulty date: September 10, 2002
- Submitted: September 12, 2002
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 2612 · Fire Detection
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 2 ENG FIRE WARNING WILL NOT TEST IN COCKPIT.  PERFORMED OPS CHECK OF NR 2 ENGINE FIRE WARNING, OPS GOOD IAW 26-11-001.
